# SDR DL76S962294

- Difficulty date: October 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N137DL
- Make and model: Boeing 767332
- Aircraft serial: 25306
- Engine: Ge CF680A2
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Loose
- Location: Nr 2 Engine
- Part time: 17,603 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LETTER CHECK NR 34 WRITTEN, GAP BETWEEN FWD ENG MOUNT AND AND PYLON.  REMOVED ENG PER 1T147, INSPECTED ON NR 34 AND NO DAMAGE FOUND TO MOUNTS.  REPLACED ALL MOUNT NUTS, REINSTALLED  SAME ENG.
